Expansion in eigenfunctions of a symmetric abstract elliptic differential operator
Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1474-1483
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_8_a13,
author = {V. O. Mishchenko},
title = {Expansion in eigenfunctions of a symmetric abstract elliptic differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1474--1483},
year = {1980},
volume = {16},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_8_a13/}
}
V. O. Mishchenko. Expansion in eigenfunctions of a symmetric abstract elliptic differential operator. Differencialʹnye uravneniâ, Tome 16 (1980) no. 8, pp. 1474-1483. http://geodesic.mathdoc.fr/item/DE_1980_16_8_a13/